# SDR CALA2022040600890

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 56,942 hours, 23,534 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 146A3131
- Condition: Dented
- Location: Sta807-827str5l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN FROM STA 807-827 STR 5L-6L DENT #17 REQUIRES PERMANENT REPAIR (REF. AAR NR 99927801).
